# SDR HAI00000002

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N899BH
- Make and model: Bell 206L-3
- Aircraft serial: 51089
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED POWER ASSURANCE CHECK DURING TEST FLIGHT FOLLOWING INSTALLATION OF ENGINE FOLLOWING EXTENDED MAINTENANCE INCLUDING BLEED VALVE OVERHAUL. INSTALLED REPLACEMENT OVERHAULED BLEED VALVE AND ENGINE TESTED AT +10%
